# SDR DALA13051393762

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FUSELAGE EXTERNAL SKIN, BS 727I-727J, STR 24 - 25R GOUGED.  MX REPAIRED IAW ERA 519217-14, REV 0 AND ER/A 519217-14, REV ORIGINAL.
